Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Representations of polygons of finite groups

Michael Kapovich

Geometry & Topology 9 (2005) 1915–1951

arXiv: math.GR/0310001

Abstract

We construct discrete and faithful representations into the isometry group of a hyperbolic space of the fundamental groups of acute negatively curved even-sided polygons of finite groups.

Keywords
hyperbolic groups, polygons of groups
Mathematical Subject Classification 2000
Primary: 20F69
Secondary: 20G05
References
Forward citations
Publication
Received: 30 January 2004
Revised: 6 October 2005
Accepted: 30 August 2005
Published: 17 October 2005
Proposed: Benson Farb
Seconded: Martin Bridson, Walter Neumann
Authors
Michael Kapovich
Department of Mathematics
University of California
1 Shields Ave
Davis
California 95616
USA